MathSciNet Relay Station
MathSciNet bibliographic data
MR298544 (45 #7596) 52A25
Zaks, Joseph On realizing symmetric $3$-polytopes. Israel J. Math. 10 (1971), 244–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement